Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 468, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 30, 2017, 3:31 PM MDT for Bernalillo County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2017, 3:31 PM MDT (21:31 UTC)
- Expired
- Sep 30, 2017, 4:08 PM MDT
- In force
- 37 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Bernalillo County, NM
The radar
The Albuquerque radar (KABX), 8 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
139
WUUS55 KABQ 302131
SVRABQ
NMC001-302230-
/O.NEW.KABQ.SV.W.0468.170930T2131Z-170930T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
331 PM MDT SAT SEP 30 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Bernalillo County in central New Mexico...
* Until 430 PM MDT.
* At 331 PM MDT, a severe thunderstorm was located 13 miles west of
South Valley, or 16 miles northwest of Los Lunas, moving east at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Albuquerque, Los Ranchos De Albuquerque, Paradise Hills, South
Valley, Isleta Pueblo and North Valley.
This includes the following highways...
Interstate 40 between Mile Markers 132 and 159.
Interstate 25 between Mile Markers 210 and 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3522 10666 3521 10666 3491 10657 3489 10703
3506 10712
TIME...MOT...LOC 2131Z 257DEG 16KT 3501 10691
HAIL...1.25IN
WIND...60MPH
$$
Guyer2 follow-up statements
286
WWUS55 KABQ 302150
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
350 PM MDT SAT SEP 30 2017
NMC001-302230-
/O.CON.KABQ.SV.W.0468.000000T0000Z-170930T2230Z/
Bernalillo-
350 PM MDT SAT SEP 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR BERNALILLO COUNTY...
At 350 PM MDT, a severe thunderstorm was located 7 miles west of
South Valley, or 12 miles southwest of Albuquerque, moving east at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Albuquerque, Los Ranchos De Albuquerque, Paradise Hills, South
Valley, Isleta Pueblo and North Valley.
This includes the following highways...
Interstate 40 between Mile Markers 137 and 159.
Interstate 25 between Mile Markers 210 and 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3522 10666 3521 10666 3491 10657 3489 10697
3509 10703
TIME...MOT...LOC 2150Z 255DEG 16KT 3503 10681
HAIL...1.25IN
WIND...60MPH
$$
Guyer518
WWUS55 KABQ 302208
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
408 PM MDT SAT SEP 30 2017
NMC001-302217-
/O.CAN.KABQ.SV.W.0468.000000T0000Z-170930T2230Z/
Bernalillo-
408 PM MDT SAT SEP 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR BERNALILLO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3522 10666 3521 10666 3491 10657 3489 10697
3509 10703
TIME...MOT...LOC 2200Z 257DEG 16KT 3505 10672
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 1:55 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 30, 1:55 PM MDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 155 PM MDT Sat Sep 30 2017 .SYNOPSIS... One more active weather afternoon and night before we get a break Sunday into Monday. Storms should fire along a dry line Monday evening on the eastern plains, and more widespread on Tuesday afternoon and evening. A back door cold front will plunge south Tuesday night into Wednesday with a fresh supply of moisture. Wednesday through Thursday will be unsettled area wide before a drying trend Friday into next weekend. && .DISCUSSION... Another busy afternoon underway with showers and thunderstorms firing across northwest NM. A short wave trough over northern NM will keep it active through the evening and into the night. Main weather threat will be flash flooding as many areas are already saturated from rain over the past week. Isolated severe weather is also possible. Finally some drying Sunday in the wake of the short wave trough. There will be much less storm coverage, while temperatures rise 5 to 10 degrees above today, mostly near normal. Monday will be dry as well during the day, but a dry line may activate on the far eastern plains Monday evening. This will spread moisture west, making Tuesday afternoon and evening more active across much of the east. A back door cold front will plunge south Tuesday night and west Wednesday, increasing low level moisture over much of the state. This means another round of widespread rain for Wednesday through Thursday evening. Another drying trend for Friday and Saturday as a trough swings through the state. CHJ && .FIRE WEATHER... Wet conditions continue as showers and storms impact NM once again today. Soil moisture values have improved even further across most of northern and central NM, with the exception of some patchy areas along the Arizona border. The next round of storms firing up near the Cont Divide will shift east across NM and drop widespread wetting rainfall again through this evening. More fog, low clouds, and spotty showers overnight will taper off by sunrise Sunday. Drier air over Arizona will move east across NM Sunday and trend humidities 25 to 35% lower than today. Ventilation will improve to excellent across the western half and good across the east. Temps will trend nearly 10 degrees warmer with deeper mixing allowing for some late day breezes. Overnight recoveries Monday morning will still be very good all areas with wet soils in place. The next upper level wave will approach the Great Basin Monday and spread stronger winds over NM. Southwest winds of 25 to 35mph with gusts as high as 50 mph are possible across western NM and over the northeastern plains. Ventilation will be excellent all areas with moderate to high haines and temps slightly above normal. Min RH will range from 10 to 15% across the west to 20 to 30% across the east. Low level moisture will begin surging northwest again across the east Monday evening. Showers and storms are possible once again with locally heavy rainfall. This moisture will continue advancing to the northwest Tuesday and especially Wednesday as the upper level wave deepens over Nevada. This will also help draw mid and upper level moisture into the state and set the stage for at least scattered showers and storms with locally heavy rainfall as far west as the Cont Divide through Friday. && .AVIATION... 18Z TAF CYCLE Widespread IFR cigs with patchy FG over eastern NM will lift to MVFR most areas for a brief period aft 20Z before falling once again to IFR aft sunset. Potential for SHRA/TSRA is most likely btwn 22Z and 02Z however coverage does not appear to high enough for TEMPO at sites other than KLVS. Farther west, TSRA ongoing will taper off for a brief period thru 20Z then increase in coverage as a line of TSRA thereafter. Shifted timing a tad later for Rio Grande Valley sites with greatest confidence between 22Z and 01Z. Some of these storms may produce brief MVFR cigs/vsbys with +RA. Lingering SHRA into the overnight will impact the central mt chain before clearing aft 08Z. Drier air surging in from the west Sunday will finally shift active weather east of NM. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 49 78 46 77 / 20 0 0 5 Dulce........................... 44 72 39 74 / 60 5 0 5 Cuba............................ 47 73 44 75 / 40 0 0 5 Gallup.......................... 44 76 41 77 / 10 0 0 0 El Morro........................ 41 74 36 74 / 20 0 0 0 Grants.......................... 45 76 40 78 / 20 0 0 0 Quemado......................... 46 75 43 76 / 10 0 0 0 Glenwood........................ 52 81 50 83 / 10 0 0 0 Chama........................... 42 65 37 69 / 60 20 0 5 Los Alamos...................... 51 73 48 74 / 50 10 5 5 Pecos........................... 50 72 47 75 / 60 20 5 5 Cerro/Questa.................... 46 67 41 70 / 60 10 0 5 Red River....................... 41 59 37 65 / 60 10 5 5 Angel Fire...................... 42 65 37 69 / 60 20 5 5 Taos............................ 47 71 41 74 / 60 10 0 5 Mora............................ 46 71 45 73 / 60 10 5 5 Espanola........................ 54 78 49 79 / 40 10 0 5 Santa Fe........................ 52 73 49 75 / 60 20 5 5 Santa Fe Airport................ 52 76 46 78 / 60 20 5 5 Albuquerque Foothills........... 56 79 52 80 / 50 10 0 5 Albuquerque Heights............. 56 80 55 82 / 50 10 0 5 Albuquerque Valley.............. 53 81 52 84 / 40 10 0 5 Albuquerque West Mesa........... 56 79 54 82 / 50 10 0 5 Los Lunas....................... 54 81 51 85 / 30 10 0 0 Rio Rancho...................... 56 79 53 82 / 50 10 0 5 Socorro......................... 57 81 54 85 / 20 5 0 5 Sandia Park/Cedar Crest......... 52 73 47 76 / 60 10 5 5 Tijeras......................... 53 75 47 78 / 60 10 5 5 Moriarty/Estancia............... 51 77 46 79 / 50 10 5 5 Clines Corners.................. 52 73 48 76 / 60 20 5 5 Gran Quivira.................... 54 74 51 77 / 40 20 5 5 Carrizozo....................... 55 77 55 79 / 20 10 5 5 Ruidoso......................... 51 72 51 73 / 20 20 5 5 Capulin......................... 50 72 45 75 / 30 10 10 10 Raton........................... 49 75 45 77 / 30 10 5 5 Springer........................ 50 76 47 78 / 30 10 5 5 Las Vegas....................... 50 73 48 76 / 60 10 5 5 Clayton......................... 56 77 54 78 / 30 10 10 10 Roy............................. 53 76 50 78 / 50 10 10 5 Conchas......................... 61 81 57 84 / 40 10 10 5 Santa Rosa...................... 58 80 55 84 / 30 10 5 5 Tucumcari....................... 61 81 60 86 / 30 10 10 10 Clovis.......................... 59 77 58 82 / 20 20 10 10 Portales........................ 59 78 59 83 / 20 20 10 10 Fort Sumner..................... 60 79 58 83 / 30 20 10 5 Roswell......................... 61 83 59 87 / 20 10 10 10 Picacho......................... 54 79 55 82 / 30 20 5 5 Elk............................. 53 77 53 78 / 20 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 PM MDT this evening for the following zones... NMZ503-504-506-507-510>521-527>529. && 40
Hazardous weather outlook, Sep 30, 4:16 AM MDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 416 AM MDT Sat Sep 30 2017 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 416 AM MDT Sat Sep 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect into this evening for portions of central and northern New Mexico. A few strong to severe storms are possible later this afternoon, mainly between the Continental Divide and the Rio Grande Valley. Large hail is the primary threat, with potential for significant hail accumulation on roadways. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few severe storms are possible across the Eastern Plains Tuesday afternoon and evening. Locally heavy rainfall and potential flash flooding are possible by the end of the work week across much of central and western New Mexico. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 11
In the hours before
Special weather statement, Sep 30, 1:55 PM MDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 155 PM MDT SAT SEP 30 2017 NMZ506-302030- West Central Mountains- 155 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CIBOLA COUNTY UNTIL 230 PM MDT... At 155 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles east of Fence Lake, or 34 miles southeast of Zuni Pueblo, moving east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Cibola County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3463 10851 3473 10854 3486 10826 3465 10819 TIME...MOT...LOC 1955Z 248DEG 25KT 3469 10846 24
Special weather statement, Sep 30, 2:14 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
214 PM MDT SAT SEP 30 2017
NMZ503-302045-
Far Northwest Highlands-
214 PM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA COUNTY
UNTIL 245 PM MDT...
At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Navajo Lake State Park, or 11 miles east of Navajo
Dam, moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern Rio
Arriba County.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3699 10721 3674 10707 3662 10756 3664 10758
3664 10759 3676 10764
TIME...MOT...LOC 2014Z 245DEG 17KT 3677 10741
40Special weather statement, Sep 30, 2:32 PM MDT, 59 minutes before
Special Weather Statement National Weather Service Albuquerque NM 232 PM MDT SAT SEP 30 2017 NMZ507-519-302100- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 232 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA... NORTHWESTERN VALENCIA AND BERNALILLO COUNTIES UNTIL 300 PM MDT... At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near Mesita, or 9 miles southeast of Laguna Pueblo, moving east at 25 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Mesita. This includes Interstate 40 between Mile Markers 119 and 133. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3488 10733 3499 10734 3507 10706 3488 10704 TIME...MOT...LOC 2032Z 258DEG 21KT 3495 10724 Guyer
Special weather statement, Sep 30, 3:13 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MDT SAT SEP 30 2017
NMZ526-539-302145-
Eastern Lincoln County-South Central Mountains-
313 PM MDT SAT SEP 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
345 PM MDT...
At 313 PM MDT, Doppler radar was tracking a strong thunderstorm over
Arabela, or 33 miles northeast of Ruidoso, moving east at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Arabela.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3346 10522 3363 10527 3374 10496 3348 10489
3347 10490
TIME...MOT...LOC 2113Z 257DEG 13KT 3357 10517
GuyerSpecial weather statement, Sep 30, 3:18 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 318 PM MDT SAT SEP 30 2017 NMZ539-302145- Eastern Lincoln County- 318 PM MDT SAT SEP 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 345 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles north of Arabela, or 32 miles southeast of Corona, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3381 10526 3401 10527 3411 10495 3378 10498 TIME...MOT...LOC 2118Z 264DEG 13KT 3393 10518 Guyer
Local storm report, Sep 30, 3:29 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT SAT SEP 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 30 W ALBUQUERQUE 35.12N 107.16W
09/30/2017 CIBOLA NM EMERGENCY MNGR
TORRNADO SPOTTED NEAR INTERSECTION OF NM HIGHWAY 6 AND
INTERSTATE 40.
&&
EVENT NUMBER ABQ1702208
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:10 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 29, 6:24 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 111 min |
| Sep 29, 6:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 7:03 PM MDT | Flash Flood Warning | ABQ | Socorro, Valencia | 117 min |
| Sep 29, 7:20 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 115 min |
| Sep 29, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Sep 29, 7:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Sep 29, 7:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Sep 29, 7:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 8:10 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 29, 8:28 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 29, 8:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Sep 29, 8:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 29, 9:12 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 108 min |
| Sep 29, 9:23 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Sep 30, 7:57 AM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 30, 7:58 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 8:16 AM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 30, 8:54 AM MDT | Special Weather Statement | ABQ | Catron | 36 min |
| Sep 30, 9:16 AM MDT | River Flood Advisory | ABQ | Socorro | 6 hr |
| Sep 30, 9:17 AM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 30, 9:19 AM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 30, 10:12 AM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 18 min |
| Sep 30, 10:30 AM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 30, 10:32 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 13 min |
| Sep 30, 11:04 AM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Sep 30, 11:15 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Sep 30, 12:00 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 15 min |
| Sep 30, 12:09 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Sep 30, 12:30 PM MDT | Special Weather Statement | ABQ | 15 min | |
| Sep 30, 12:41 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 49 min |
| Sep 30, 12:47 PM MDT | Special Weather Statement | ABQ | McKinley | 28 min |
| Sep 30, 12:51 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Sep 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 111 min |
| Sep 30, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 31 min |
| Sep 30, 1:46 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 30, 1:55 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Sep 30, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 40 min |
| Sep 30, 2:20 PM MDT | Tornado Warning | ABQ | McKinley, Sandoval | 25 min |
| Sep 30, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 50 min |
| Sep 30, 2:32 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 30, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 43 min |
| Sep 30, 2:44 PM MDT | Tornado Warning | ABQ | Sandoval | 16 min |
| Sep 30, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 42 min |
| Sep 30, 2:54 PM MDT | Tornado Warning | ABQ | Cibola, Valencia | 36 min |
| Sep 30, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 48 min |
| Sep 30, 3:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Sep 30, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 60 min |
| Sep 30, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 59 min |
| Sep 30, 3:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 30, 3:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 30, 3:28 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 30, 3:36 PM MDT | Flash Flood Warning | ABQ | Lincoln | 114 min |
| Sep 30, 3:37 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Sep 30, 3:44 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Sep 30, 3:47 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Sep 30, 3:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 2 hr |
| Sep 30, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 54 min |
| Sep 30, 4:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Sep 30, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 48 min |
| Sep 30, 4:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 30, 4:28 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
| Sep 30, 4:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Sep 30, 4:42 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 4:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 30, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Sep 30, 5:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Sep 30, 5:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Sep 30, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 50 min |
| Sep 30, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Socorro, Valencia | 55 min |
| Sep 30, 5:24 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Sep 30, 5:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Sep 30, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 35 min |
| Sep 30, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 22 min |
| Sep 30, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 5:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.